# SDR 95ZZZX1370

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7211
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Gp Nozzle
- Part number: 411101007
- Condition: Cracked
- Location: Inner Shroud
- Part time: 578 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF ENGINE ASSY FOR CAUSE OF LOW POWER, (MINUS 86 DEGREES CENTRIGRADE), THE G.P. NOZZLE WAS FOUND TO HAVE A LARGE CIRCUMFERENTIAL CRACK ON THE INNER SHROUD TO VANE ASSY WELD (8.50 INCH CRACK).  CIRCUMFERENCE OF INNER SHROUD IS APPROXIMATELY 19 INCHES.  OPER CONTROL NR OHI 2012.
